# SDR ASAA2013062195238

- Difficulty date: June 21, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 26,836 hours, 7,921 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL OF MASTER CAUTION ILLUMINATION OF THE LT PACK LIGHT.  MASTER CAUTION RESET LIGHT OUT.  ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROLLER BITE TEST ON LT AND RT TEMP CONTROLLERS IAW AMM 21-61-00-700-806-002, OPS CHECKED GOOD, NO FAULTS NOTED.
